# SDR 03FDEA01469

- Difficulty date: September 9, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 51,736 hours, 32,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 65198616
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRUCTURE IN NLG BAY AT BS 284 RBL 18 INSIDE TORQUE BOX O/B OF STRUT DOOR FWD HINGE.   REMOVED AND REPLACED PER SRM 51-30-2.
